# SDR DALA2018102306247

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 53,925 hours, 25,316 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Obstructed
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(LOG 9858080) AT TAKEOFF SPEED FIRE WARNING TRIPPED AND BELL AND RED LIGHTS ILLUMINATED. RESET TEST SWITCH THEN OPERATED NORMALLY, TAKEOFF COMPLETED. MAINTENANCE REMOVED AND CLEANED DEBRIS FROM TEST SW. PERFORMED OPS TEST PER AMM 26-10, OPERATIONAL TEST OK.
